Open Access
Translator Disclaimer
January 2003 On the strong law of large numbers
Ryszard Jajte
Ann. Probab. 31(1): 409-412 (January 2003). DOI: 10.1214/aop/1046294315

Abstract

A version of the SLLN for a large class of means is proved.

Citation

Download Citation

Ryszard Jajte. "On the strong law of large numbers." Ann. Probab. 31 (1) 409 - 412, January 2003. https://doi.org/10.1214/aop/1046294315

Information

Published: January 2003
First available in Project Euclid: 26 February 2003

zbMATH: 1013.60021
MathSciNet: MR1959797
Digital Object Identifier: 10.1214/aop/1046294315

Subjects:
Primary: 60F15

Keywords: logarithmic means , Strong law of large numbers

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.31 • No. 1 • January 2003
Back to Top